# SDR AALA202306287737

- Difficulty date: June 27, 2023
- Submitted: June 28, 2023
- Operation: Air carrier
- Aircraft: N914AN
- Make and model: Boeing 737823
- Aircraft serial: 29515
- Aircraft time: 62,106 hours, 25,241 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Release System
- Part number: UNKNOWN
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: L2 DOOR GUST LOCK RELEASE BUTTON WILL NOT STAY IN DOWN POSITION WHEN PRESSED. ADJUSTED AND SECURED L2 DOOR GUST LOCK RELEASE BUTTON PER AMM 52-13-21.
